Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number
MN-MD4000-MC
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Numbness (2415)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of system data was performed and found no issues with the device that cause the adverse event.
Event or Problem Description
Patient is reported that they were experiencing numbness in their upper extremities two years post tx.
New Search
Submit an Adverse Event Report
Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer
(Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer
(Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave
san jose, CA 95131
MDR Report Key
16943815
Report Number
3008082710-2023-70020
Device Sequence Number
19396188
Product Code
OUB
UDI-Device Identifier
00853419006008
UDI-Public
(01)00853419006008(11)191024
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
PMA/510(K) Number
K1311162
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician Assistant
Type of Report
Initial
Report Date
(Section B)
05/16/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
MN-MD4000-MC
Device Catalogue Number
MN-MD4000-MC
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/17/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
27 YR
Patient Sex
Male
Patient Weight
88 KG
Patient Ethnicity
Non Hispanic
Patient Race
White